MathSciNet Relay Station
MathSciNet bibliographic data
MR2400405 (2009f:42024) 42B35 (42B30)
Pipher, Jill; Ward, Lesley A. BMO from dyadic BMO on the bidisc. J. Lond. Math. Soc. (2) 77 (2008), no. 2, 524–544.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement